Epidemic Processes on Complex Networks

Yang, Luxing, Deng, Y and Piqueira, JRC 2017, Epidemic Processes on Complex Networks, Discrete Dynamics in Nature and Society, vol. 2017, doi: 10.1155/2017/9873678.

Attached Files
Name Description MIMEType Size Downloads

Title Epidemic Processes on Complex Networks
Author(s) Yang, Luxing
Deng, Y
Piqueira, JRC
Journal name Discrete Dynamics in Nature and Society
Volume number 2017
Article ID 9873678
Publisher Hindawi
Place of publication Cairo, Egypt
Publication date 2017-01-01
ISSN 1026-0226
Language eng
DOI 10.1155/2017/9873678
Field of Research 0102 Applied Mathematics
HERDC Research category CN.1 Other journal article
ERA Research output type X Not reportable
Persistent URL http://hdl.handle.net/10536/DRO/DU:30106694

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 10 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 07 Mar 2018, 15:06:30 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.